Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

cycling and stims... concerta Ritch

Posted by Krazy Kat on June 12, 2002, at 9:15:02

In reply to Re: a few bad days... Krazy Kat, posted by Ritch on June 9, 2002, at 14:20:35

re: worsening cycling - I don't know.

Concerta is definitely making me irritable/anxious/jumpy by early afternoon. It's a bad feeling.

No AD effect, but it is/was definitely helping with energy and focus.

I did not take it this morning, and I am exhausted. I wanted to leave it off for a couple of days and see what happened.

So I guess it will be adding something to counteract the side effects of the medicine I'm taking to counteract the side effects of the medicine I'm taking to keep me stable, OR try Welbutrin again, or Remeron...

- kk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:108313
URL: http://www.dr-bob.org/babble/20020609/msgs/109569.html